# SDR SWIA2019111846769

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 33,481 hours, 33,310 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: AE0804C00
- Part serial: 03370
- Condition: Failed
- Location: Display
- Part time: 3,158 hours, 3,447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE IN CRUISE. DID NOT CLEAR WITH QRH.  FLIGHT # 3638   CLOSED  MSG HAD CLEARED. CHECKED FOR OPERATION OF THE FLIGHT FAN AND GROUND FAN. BOTH FANS CHECKED GOOD. CHECKED DISPLAY COOL FILTER FOR EXCESSIVE DUST. FOUND TO RELATIVELY CLEAN. INSPECTED FLOW SENSOR FOR CLEANLINESS IAW AMM. FOUND CLEAN. INSPECTED DISPLAY COOLING PLENUMS FOR LEAKS. FOUND TO BE IN GOOD CONDITION. FOUND FLIGHT FAN TO BE MUCH LOUDER THAN GROUND FAN. OPENED LH KIDNEY PANEL AND INSPECTED DUCTING. FOUND DUCT WAS DAMAGED AND RUBBING AGAINST FAN BLADES. UPON REMOVAL FOUND IT TO BE FOLDED AND BLOCKING AIRFLOW UNDERNEATH THE RUBBER SLEEVE. R&R DISPLAY COOLING FANS INLET DUCT AND THE #1 DISPLAY COOLING FAN DUE TO RUBBING ON BLADES IAW AMM.
